×

zbMATH — the first resource for mathematics

Viscosity solutions of nonlinear integro-differential equations. (English) Zbl 0870.45002
The paper is concerned with existence and uniqueness of solutions to the following backward nonlinear integro-differential equation of the form \[ -\partial_t u(t,x)+F(t,x,u(t,x),Du(t,x),D^2 u(t,x)) -\int M(u(t,x+z),u(t,x))m_{t,x}(dz)=0 \] with \(u(T,x)\) given, where \(D\), \(D^2\) are space derivatives. The proof of existence is based on finding sub- and supersolutions and applying Perron’s method. The results find application in some problems of mathematical finance involving stochastic utility model.

MSC:
45K05 Integro-partial differential equations
45G10 Other nonlinear integral equations
91B16 Utility theory
91B28 Finance etc. (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Barles, G.; Perthame, B., Comparison principle for Dirichlet-type Hamilton-Jacobi equations and singular perturbation of degenerated elliptic equations, Appl. Math. Optim., Vol. 21, 21-44, (1990) · Zbl 0691.49028
[2] Bensoussan, A.; Lions, J. L., Contrôle impulsionnel et inéquations quasi variationnelles., (1982), Dunod Paris · Zbl 0491.93002
[3] Crandall, M. G.; Ishii, H.; Lions, P. L., User’s guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc., Vol. 27, 1-67, (1992) · Zbl 0755.35015
[4] Duffie, D.; Epstein, L., Stochastic differential utility, Econometrica, Vol. 60, 353-394, (1992) · Zbl 0763.90005
[5] Duffie, D.; Lions, P. L., PDE solutions of stochastic differential utility, J. Math. Econ., Vol. 21, 577-606, (1992) · Zbl 0768.90006
[6] Gihman, I. I.; Skorohod, A. V., The theory of stochastic processes, Vol. 3, (1979), Springer Berlin · Zbl 0404.60061
[7] Ishii, H., Perron’s method for Hamilton-Jacobi equations, Duke Math. J., Vol. 55, 369-384, (1987) · Zbl 0697.35030
[8] С. Мa, Intertemporal recursive utility in the presence of mixed Poisson-Brownian uncertainty, 1993, Mc Gill University, Montreal, Canada. Working paper series 14.
[9] Pardoux, E.; Peng, S. G., Adapted solutions of a backward stochastic differential equation, Systems Control Let., Vol. 14, 55-61, (1990) · Zbl 0692.93064
[10] Sayah, A., Equations d’hamilton-Jacobi du premier ordre avec termes intégro-différentiels, parties I & II, Comm P.D.E., Vol. 16, 1057-1093, (1991) · Zbl 0742.45005
[11] Soner, H. M., Optimal control with state-space constraint II, SIAM J. Control Optim., Vol. 24, 1110-1122, (1986) · Zbl 0619.49013
[12] Soner, H. M., Optimal control of jump-Markov processes and viscosity solutions, in stochastic differential systems, stochastic control theory and applications, (Fleming, W. H.; Lions, P. L., IMA Math. Appl., Vol. 10, (1988), Springer Berlin), 501-511 · Zbl 0850.93889
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.